American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 193 found      Go to page: 1 2 3 4 5 > >>

[31] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Janko Marovt. Multiplicative bijections of $\mathcal{C(X},I\mathcal{)}$. Proc. Amer. Math. Soc. 134 (2006) 1065-1075. MR 2196040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Z. Ercan and S. Onal. A remark on the homomorphism on $C(X)$. Proc. Amer. Math. Soc. 133 (2005) 3609-3611. MR 2163596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alec L. Matheson and Michael I. Stessin. Cauchy transforms of characteristic functions and algebras generated by inner functions. Proc. Amer. Math. Soc. 133 (2005) 3361-3370. MR 2161161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] H. G. Dales and A. T.-M. Lau. The second duals of Beurling algebras. Memoirs of the AMS 177 (2005) MR 2155972.
Book volume table of contents   

[36] Pamela Gorkin and Raymond Mortini. Norms and essential norms of linear combinations of endomorphisms. Trans. Amer. Math. Soc. 358 (2006) 553-571. MR 2177030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] F. Behrouzi and H. Mahyar. Compact homomorphisms of URM algebras. Proc. Amer. Math. Soc. 133 (2005) 1205-1212. MR 2117223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] N. V. Rao and A. K. Roy. Multiplicatively spectrum-preserving maps of function algebras. Proc. Amer. Math. Soc. 133 (2005) 1135-1142. MR 2117215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Vern I. Paulsen and Dinesh Singh. Bohr's inequality for uniform algebras. Proc. Amer. Math. Soc. 132 (2004) 3577-3579. MR 2084079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. F. Feinstein. A counterexample to a conjecture of S. E. Morris. Proc. Amer. Math. Soc. 132 (2004) 2389-2397. MR 2052417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] John T. Anderson, Alexander J. Izzo and John Wermer. Polynomial approximation on real-analytic varieties in $\mathbf{C}^n$. Proc. Amer. Math. Soc. 132 (2004) 1495-1500. MR 2053357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] T. W. Dawson and J. F. Feinstein. On the denseness of the invertible group in Banach algebras. Proc. Amer. Math. Soc. 131 (2003) 2831-2839. MR 1974340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gerd Zeibig. Limitations on the extendibility of the Radon-Nikodym Theorem. Proc. Amer. Math. Soc. 131 (2003) 2491-2500. MR 1974647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Takeshi Miura and Kazuki Niijima. On a characterization of the maximal ideal spaces of algebraically closed commutative $C^{\ast}$-algebras. Proc. Amer. Math. Soc. 131 (2003) 2869-2876. MR 1974344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] David P. Blecher and Louis E. Labuschagne. Logmodularity and isometries of operator algebras. Trans. Amer. Math. Soc. 355 (2003) 1621-1646. MR 1946408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Torsten Ehrhardt and Cornelis V. M. van der Mee. Canonical factorization of continuous functions on the $d$-torus. Proc. Amer. Math. Soc. 131 (2003) 801-813. MR 1937418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] David Blecher and Krzysztof Jarosz. Isomorphisms of function modules, and generalized approximation in modulus. Trans. Amer. Math. Soc. 354 (2002) 3663-3701. MR 1911516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Richard F. Basener. Notions of boundaries for function spaces. Proc. Amer. Math. Soc. 130 (2002) 2397-2402. MR 1897465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Lajos Molnár. Some characterizations of the automorphisms of $B(H)$ and $C(X)$. Proc. Amer. Math. Soc. 130 (2002) 111-120. MR 1855627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Gregor Dolinar. Stability of disjointness preserving mappings. Proc. Amer. Math. Soc. 130 (2002) 129-138. MR 1855629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] John T. Anderson, Alexander J. Izzo and John Wermer. Polynomial approximation on three-dimensional real-analytic submanifolds of $\mathbf{C}^n$. Proc. Amer. Math. Soc. 129 (2001) 2395-2402. MR 1823924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] K. Seddighi and M. H. Shirdarreh Haghighi. Sufficient conditions for a linear functional to be multiplicative. Proc. Amer. Math. Soc. 129 (2001) 2385-2393. MR 1823923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Takeshi Miura. Star ring homomorphisms between commutative Banach algebras. Proc. Amer. Math. Soc. 129 (2001) 2005-2010. MR 1825910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] A. R. Villena. Elements in a commutative Banach algebra determining the norm topology. Proc. Amer. Math. Soc. 129 (2001) 1057-1064. MR 1709768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jacques Delaporte and Antoine Derighetti. Invariant projections and convolution operators. Proc. Amer. Math. Soc. 129 (2001) 1427-1435. MR 1814169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Krzysztof Jarosz. Linear maps determining the norm topology. Trans. Amer. Math. Soc. 353 (2001) 723-731. MR 1804514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] David Blecher and Christian Le Merdy. On function and operator modules. Proc. Amer. Math. Soc. 129 (2001) 833-844. MR 1802002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Walden Freedman and Ali Ülger. The Phillips properties. Proc. Amer. Math. Soc. 128 (2000) 2137-2145. MR 1766719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] H. G. Dales and S. S. Pandey. Weak amenability of Segal algebras. Proc. Amer. Math. Soc. 128 (2000) 1419-1425. MR 1641681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Osamu Hatori and Takeshi Miura. On a characterization of the maximal ideal spaces of commutative $C^*$-algebras in which every element is the square of another. Proc. Amer. Math. Soc. 128 (2000) 1185-1189. MR 1690991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 193 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia